# SDR CALA2025031302799

- Difficulty date: March 11, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 87,904 hours, 21,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

4R DOOR NOT ARMING DISLOGGED DEBRIS UNDER GIRT BAR .CYCLED AND ARM DOOR 4R OPS CKS GOOD OK TO CONTINUE.
